# SDR CA000224046

- Difficulty date: February 24, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Smoke
- Location: Row 5a
- Component: Passenger Compar
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) FLIGHT CREW REPORTED DURING TAXI TO THE ARRIVAL GATE THAT THE CABIN BEGAN TO FILL WITH ELECTRICAL SMOKE.  THE FLIGHT ATTENDANT REPORTED THE SOURCE OF SMOKE INITIATED AT ROW 5A SIDE PANEL LIGHTING.  SIDE WALL LIGHTING BALLAST REPLACED.
